# SDR SIMA20140630002

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 26,549 hours, 24,802 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200108053
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS A LOUD SQUEAL SOUND COMING FROM ROW 8 WE WERE AT 36000 FEET, CABIN ALT 7600 FT & CABIN PRESSURE AT 7.7 STEADY  NO FLUCTUATIONS.  SLIGHT BURNING SMELL THROUGHOUT CABIN WHEN RUNNING PACK NR 2.  ALSO HAS A DIFFERENT SOUND WHEN SPOOL DOWN.  R & R RT AIR CYCLE MACHINE IAW AMM 21-51--03.  GND OPERATIONS CHECKED 30 MIN NO BURNING SMELL NOTED.  OPERATIONS CHECKED GOOD.
